# SDR FDEA201811213336

- Difficulty date: November 21, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 71,433 hours, 27,177 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOORBEAM UPPER CHORD CORRODED BS 1040-BS 1080 RBL 26. CORROSION REMOVED IAW SRM 51-10-02 REV 125 AND FOUND TO BE OUT OF LIMITS IAW SRM53-00-51-1A DETAIL III REV 125. NOMINAL THICKNESS OF UPPER CHORD 0.090" MAX ALLOWABLE BLEND=10%=0.009 ACTUAL MAX BLEND DEPTH= 0.024". FLOORBEAM UPPER CHORD REPLACED IAW DWG 144N8017, 111N5201 AND SRM 51-40-02 REV 125 BETWEEN BS1040 TO BS 1080.
